# SDR 97ZZZX4288

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N846HS
- Make and model: Cessna 550
- Aircraft serial: 5500669
- System (JASC): 3415 · High Speed Warning
- Part: Switch
- Part number: 99120769
- Condition: Failed
- Location: Mach Airspd Warn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT CHECK, THE MACH AIRSPEED WARNING SYSTEM WOULD NOT TEST PROPERLY.  TROUBLESHOOTING REVEALED A BAD MACH AIRSPEED WARNING SWITCH.  REPLACED SWITCH AND SYSTEM TESTED AND OPERATED CORRECTLY.  SUBMITTER STATED THIS SWITCH HAS POOR RELIABILITY.  THIS IS THE 3RD SWITCH REPLACED IN 12 MONTHS.  FAILURE OF THE SWITCH CAUSES THE CREW TO LOSE MACH OVERSPEED WARNING.
